MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number B2-70072-F
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Etoposide (vp16) was running on a pump for a patient.The pump was alarming, so the rn checked on the pump.Pump read occlusion, so the tubing was changed, and the drug started running again for some time.The pump alarmed for occlusion again, so the rn checked the filter on the tubing.The filter exploded, spilling etoposide on the chemo gown, goggles, iv pole, and floor.A chemo spill kit was used to clean the area.No harm came to the patient and treatment was eventually completed.The faulty administration sets were not saved due to the chemotherapy contamination.

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL LLC
117 pine st.
natick MA 01760
MDR Report Key7305825
Report Number7305825
Device Sequence Number1237039
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public(01)00814371020204
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2018
Report Date (Section F) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY; INFUSION PUMP, ZYNO MEDICAL, SPECIFIC PRODUCT INFO
Date Report Sent to FDA02/26/2018